CaltechAUTHORS
  A Caltech Library Service

Nonlinear boundary value problems suggested by chemical reactor theory

Cohen, Donald S. and Laetsch, Theodore W. (1970) Nonlinear boundary value problems suggested by chemical reactor theory. Journal of Differential Equations, 7 (2). pp. 217-226. ISSN 0022-0396. https://resolver.caltech.edu/CaltechAUTHORS:20200113-150119374

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200113-150119374

Abstract

This paper was motivated by a certain nonlinear boundary value problem which has recently arisen in the theory of tubular chemical reactors. We shall treat it and some mathematical generalizations of it here.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0022-0396(70)90106-3DOIArticle
Additional Information:© 1970 Published by Elsevier Inc. Received 3 October 1968. This work was partially supported by the U. S. Army Research Office (Durham) under Contract DAHC 04-68-C-0006.
Funders:
Funding AgencyGrant Number
Army Research Office (ARO)DAHC 04-68-C-0006
Issue or Number:2
Record Number:CaltechAUTHORS:20200113-150119374
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200113-150119374
Official Citation:Donald S Cohen, Theodore W Laetsch, Nonlinear boundary value problems suggested by chemical reactor theory, Journal of Differential Equations, Volume 7, Issue 2, 1970, Pages 217-226, ISSN 0022-0396, https://doi.org/10.1016/0022-0396(70)90106-3. (http://www.sciencedirect.com/science/article/pii/0022039670901063)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100694
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 Jan 2020 23:36
Last Modified:13 Jan 2020 23:36

Repository Staff Only: item control page